# SDR DL764070343

- Difficulty date: April 21, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 18,255 hours, 5,742 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Smoke
- Location: 6b
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM SEAT 6B WHILE BEING ADJUSTED.  PERFORMED INSPECTION OF ALL ACTUATORS AND CONNECTOR.  REACTIVATED, SEAT AND OPERATED SEVERAL TIMES WHILE SITTING  SEAT.  NO SMOKE SEEN OR ODOR NOTICED.  OPERATION NORMAL MCO/PLAC REMOVED.
